# SDR 2008UALA01545

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 56,511 hours, 6,830 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: L2 Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWATER CHECK FOUND DOOR 2L SLIDE BOTTLE PRESSURE OUT OF GREEN BAND.  FOUND FAULTY O-RING. REPLACED SLIDE RAFT ASSEMBLY. AC OK FOR SERVICE.
